# SDR AALA202404092836

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,704 hours, 27,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THE PROTECTIVE COVER OF THE EXIT SIGN LOCATED BY THEAFT LEFT LAVATORY IS MISSING. ACCOMPLISHED EXIT SIGN LIGHT ASSEMBLY REPLACEMENT, OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
